Central Data Catalog

Citation Information

Type Journal Article - International Journal of Computer Science Issues
Title A New Mathematical Model to Simulate Infectious Disease Dynamics in Rivers State, Nigeria
Author(s)
Volume 8
Issue 2
Publication (Day/Month/Year) 2011
Page numbers 290-295
URL http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.402.9531&rep=rep1&type=pdf#page=312
Abstract
We stretch existing knowledge on model formulation and
develop an enhanced mathematical model to study the pattern of
spread of infectious diseases in Rivers State. The SIR model
formalism was used to compartmentalize the population and the
resulting model equations were solved numerically. The disease
free equilibrium and endemic equilibrium of the system were
established and analyzed for stability. A graph representation of
the sub groups is presented and discussed based on the results
from simulation.

Related studies

»